# SDR SWAA012921

- Difficulty date: October 19, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 21,463 hours, 18,929 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2415
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND GASPER FAN NOISY AND PRODUCING ELECTRICAL ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
